# SDR ASAA2021082635791

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,182 hours, 6,945 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT CAME ON. FOLLOWED CHECKLIST, LIGHT EXTINGUISHED. GROUNDED - YES. ACCOMP. WINDOW HEAT SYSTEM OPS TEST, TEST PASS REF. B737-900 M/M 30-41-00-710-801.
